MathSciNet Relay Station
MathSciNet bibliographic data
MR2842998 (2012i:35204) 35K91 (35B33 35B44 35K20)
Rault, Jean-Francois The Fujita phenomenon in exterior domains under the Robin boundary conditions. C. R. Math. Acad. Sci. Paris 349 (2011), no. 19-20, 1059–1061.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement